# SDR EY2R9600552

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Propeller: Hartzl HCC2YK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC7666A4
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN D11451, FOUND WITH CORROSION.
